International Journal of Mathematics and Mathematical Sciences
Volume 8 (1985), Issue 1, Pages 29-35
A trace theorem for Caloric functions
Department of Mathematics and Computer Science, California State University, Los Angeles 90032, California, USA
Received 4 August 1983
Copyright © 1985 H. N. Mhaskar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Given a solution of the heat equation in an open strip, we state necessary and sufficient conditions for the existence of a boundary function in a given weighted Banach space. We then investigate the relationship between the smoothness of this boundary function and the growth of the solution of the heat equation.